# SDR UIEA2019062704605

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 89,004 hours, 16,886 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Mount
- Part number: 936961
- Condition: Worn
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H SIDE AIR COOLING FAN AFT MOUNT IS WORN.( REMOVED AND REPLACED FWD CARGO L/H SIDE AIR COOLING FAN AFT MOUNT IAW B767 AMM 21-58-06. PERFORMED A SATISFACTORY POST FAN INSTALLATION CHECK. NO LEAKS NOTED IAW B767 AMM 21-58-06. )
